RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuz'minykh, V A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:47
Abstract pages:153
Full texts:67

http://www.mathnet.ru/eng/person69477
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. V. A. Kuz'minykh, “On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions”, Differ. Uravn., 41:8 (2005),  1128–1129  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1185–1186
1989
2. V. A. Kuz'minykh, “Existence of a periodic solution of the Liénard equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 10,  27–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:10 (1989), 35–36

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020